Jump to content

Photo

Retinoids Causing Swollen Pimples

retinoid tazorac differin clogged pores

No replies to this topic

#1 lifeinfaith

lifeinfaith

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 183
    Gallery Images: 5
    Likes: 8
About Me
  • Gender:Female
  • Joined: 01-March 13

Achievements

     

Posted 07 April 2013 - 09:57 PM

I have been on differin for about 2 months prescribed for closed comedones (clogged pores) and blackheads on the lower part of my face and cheeks. It was only about 15-20% improvement when I had my 2 month derm checkup so she upped me to Tazorac. For the past month while on both differin and tazorac I started getting swollen inflamed pimples that never come to a head on the right side of my face which has not happened during the past 5-6 months of when this clogged pore issue started and is not characteristic of anything I have had before. Could the retinoids be causing this and is there a way to prevent these swollen ones?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users